# SDR CALA9900481

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP AFT SEGMENT UPPER L/E HAS CHAFED AREA AT DOUBLER 24 FROM OUTBOARD END.  REMOVED PREVIOUS REPAIR.  FABRICATED, TREATED, PRIMED, AND INSTALLED REPAIR PER SRM 57-50-4, 51-10-2, 57-51-4, AND 51-30-2.
